# SDR AALA20121026025

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 46,255 hours, 6,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR AFT EXIT MARKER INOPERATIVE.  REPLACED LAMP AT RIGHT NUMBER 2 DOOR AFT EXIT MARKER.  OPS CHECK NORMAL.
